# SDR ASAA2020080933004

- Difficulty date: August 9, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 45,761 hours, 13,634 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GENERATOR CONTROL UNIT NR 2 BOX IN E & E BAY HAS IDG FAULT LIGHT. GROUNDED - YES. RECONNECTED THE NR 2 IDG,  PERFORMED TEST OF THE NR 2 GCU AND PERFORMED OPS TEST OF NR 2 IDG,  ALL CHECKED GOOD IAW  AMM 24-11-11-700-801, AND  AMM 24-11-00-700-803.
